# SDR AALA202304044578

- Difficulty date: April 1, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A320*
- Aircraft serial: 4893
- Aircraft time: 37,310 hours, 14,407 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roll Pin
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROLL PIN MISSING FROM 3L DOOR ARM HANDLE. INSTALLED ROLL PIN PER AMM 52-22-22 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
